# SDR SWIA201335742

- Difficulty date: December 22, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY STEP PLATE HAS CRACKED STOP ASSEMBLY.  C-CHECK REPLACED TWO EACH CRACKED DOOR STOP ASSEMBLIES ON AFT CARGO BAY DOOR THRESHOLD IAW SRM.
